Jump to content

Diphenhydramine


Recommended Posts

I used to take high doses of diphenhydramine to get high. Like somewhere around 300 to 325 mg. I enjoy being high on diphenhydramine but stopped cuz it gave me these hangover like effects. So today I was feeling a little sick so I swallowed 4 allergy pills (25mg per pill) so around 100mg cuz one or two pills isn't enough to stop allergies. Then I was hanging out riding bikes around with one of my friends and then like 20 minutes later, I started To notice something wasn't right. I didn't intend to get high and I didn't even know only 4 pills can get me high but I was having a bad trip and a panic attack. It's over now but my visuals are ten times worse and im seeing the static visuals and it's not even dark. Usually I only see this when its dark

  • Upvote 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.